Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 25, 2010, 1:45 PM CST for 16 counties in Florida. It took effect at Jan 26, 2010, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 1:45 PM CST (19:45 UTC)
- In effect from
- Jan 26, 2010, 11:00 AM CST
- Expired
- Jan 26, 2010, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- -260 m²/s²
- 0-3 km storm-relative helicity
- -125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WWUS82 KTAE 251945 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EST MON JAN 25 2010 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITY...HIGH DISPERSIONS AND SUSTAINED 20-FOOT WINDS NEAR 15 MPH... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY THROUGH MID WEEK. ON TUESDAY...MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL THRESHOLDS...COUPLED WITH HIGH DISPERSIONS AND ELEVATED SURFACE WINDS. WINDS WILL BE LIGHTER ON WEDNESDAY... HOWEVER LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED DURING THE AFTERNOON. LOW LEVEL MOISTURE WILL RETURN IN EARNEST LATER IN THE WEEK IN ADVANCE OF THE NEXT LOW PRESSURE SYSTEM AND COLD FRONT. FLZ007>019-026>029-034-261230- /O.UPG.KTAE.FW.A.0012.100126T1700Z-100126T2300Z/ /O.NEW.KTAE.FW.W.0013.100126T1800Z-100126T2300Z/ /O.NEW.KTAE.FW.A.0013.100127T1800Z-100127T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 245 PM EST MON JAN 25 2010 /145 PM CST MON JAN 25 2010/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ TUESDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY... HIGH DISPERSIONS AND GUSTY WINDS WILL GREATLY ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JAMSKI
1 follow-up statement
722 WWUS82 KTAE 260923 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 AM EST TUE JAN 26 2010 ...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS AND GUSTY WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING OR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL CONTINUE TO FILTER INTO THE REGION TODAY ON GUSTY NORTHWEST TO WEST WINDS. RED FLAG CONDITIONS APPEAR LIKELY ACROSS NORTH FLORIDA WITH AN EXTENDED PERIOD OF CRITICAL RELATIVE HUMIDITY LEVELS AND HIGH DISPERSIONS. ALTHOUGH RELATIVE HUMIDITY LEVELS WILL BE LOW ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...VALUES SHOULD REMAIN JUST ABOVE CRITICAL LEVELS. HIGH PRESSURE WILL BUILD OVER THE REGION FOR WEDNESDAY WITH ANOTHER RED FLAG EVENT LIKELY FOR NORTH FLORIDA. HAVE RAISED FIRE WEATHER WATCHES FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA AS CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE LIKELY...HOWEVER CRITICAL DURATIONS ARE NOT AS HIGH OF CONFIDENCE. WITH THE HIGH OVER TOP THE REGION...WINDS AND DISPERSION INDICES WILL BE MUCH LOWER. FLZ007>019-026>029-034-262100- /O.EXT.KTAE.FW.W.0013.100126T1700Z-100127T0000Z/ /O.EXT.KTAE.FW.A.0013.100127T1700Z-100128T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 423 AM EST TUE JAN 26 2010 /323 AM CST TUE JAN 26 2010/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATION OF LOW RELATIVE HUMIDITY...HIGH DISPERSION...AND GUSTY WINDS. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY... HIGH DISPERSIONS AND GUSTY WINDS WILL GREATLY ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-GAZ120>131-142>148-155>161-262100- /O.EXA.KTAE.FW.A.0013.100127T1800Z-100127T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 423 AM EST TUE JAN 26 2010 /323 AM CST TUE JAN 26 2010/ ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 1:05 PM CST, 40 minutes earlier.
Area forecast discussion, Jan 25, 1:05 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EST MON JAN 25 2010
.SYNOPSIS...THE INITIAL SFC COLD FRONT CONTINUES TO PUSH WELL EAST
OF THE SE SECTIONS OF THE FL BIG BEND EARLY THIS AFTERNOON...BUT THE
INITIAL SHOT OF CLEARING SKIES BEHIND IT HAS BEEN REPLACED BY A
SCT-BKN STRATOCU DECK ACROSS CENTRAL PORTIONS OF THE CWA ALONG A
SECONDARY REINFORCING COLD FRONT. THIS DECK IS FAIRLY PROGRESSIVE...
AND AT ITS CURRENT RATE...IT SHOULD PASS SOUTHEASTWARD THROUGH THE
CWA BEFORE SUNSET. AS MENTIONED EARLIER...PRELIMINARY EXAMINATIONS
OF THE MORNING RTP COMBINED WITH THE (STORM TOTAL PRECIP) STP RADAR
ESTIMATES FROM KEOX...KTLH...AND KEVX...ALL SHOW A GENERAL LIGHT
AREA-WIDE RAINFALL ACROSS MUCH OF THE CWA...WITH A FEW HEAVIER POCKETS
OF 1-2" ACROSS PARTS OF SE AL...WITH A SMALL STRIP OF 2-2.5" AMOUNTS
OVER A SMALL PORTION OF THE SE FL BIG BEND. THIS SHOULD BE GOOD NEWS
FOR AREA RIVERS OF WHICH MANY ARE IN VARIOUS LEVELS OF FLOOD STAGE.
HOWEVER...IT SHOULD NOTED THAT HEAVIER AMOUNTS OF RAIN DID FALL
FURTHER UPSTREAM ACROSS PORTIONS OF CENTRAL AL AND GA...SO SOME OF
THIS WATER MAY GRADUALLY WORK ITS WAY DOWNSTREAM DURING THE NEXT FEW
DAYS...BEFORE WE HAVE TO TURN OUR ATTENTION TO THE NEXT POTENTIAL
HEAVY RAINFALL EVENT BY LATE IN THE WEEK. FOR THE REMAINDER OF
TODAY...HOWEVER...OUTSIDE OF THE STRIP OF STRATOCU...THE FCST IS
WELL ON TRACK WITH MOSTLY SUNNY...COOLER...AND DRIER AIR BUILDING IN
FROM THE NW. OVER THE COASTAL WATERS...THE NW WINDS AND ELEVATED
SEAS FROM YESTERDAY'S COLD FRONT CONTINUE TO BOTH SUBSIDE...SO
SHOULD BE ABLE TO PULL THE PLUG ON THE SCA FOR THIS AFTERNOON'S
PACKAGE.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...ANOTHER NEEDED BREAK
IN THE ACTIVE EL NINO PATTERN ACROSS THE SE U.S. IS EXPECTED DURING
THE NEXT FEW DAYS...AS A COOL AND DRY SFC RIDGE GRADUALLY BUILDS IN
FROM THE NW...AND EVENTUALLY CENTERS ITSELF RIGHT OVER THE CWA BY
WED AFTN. THIS SYNOPTIC PATTERN SHOULD RESULT IN MOSTLY SUNNY AND
NORMALLY COOL DAYS ALONG WITH MOSTLY CLEAR AND COOL TO MODERATELY
COLD NIGHTS. DURING THESE NEXT FEW NIGHTS...LOW TEMPERATURES SHOULD
AVERAGE ABOUT 5-7 DEGREES BELOW CLIMATOLOGICAL VALUES...WITH THE
COLDEST NIGHT EXPECTED ON WEDNESDAY MORNING...AND WITH CLEAR SKIES
AND LIGHT WINDS...A LIGHT FREEZE WITH AREAS OF FROST WILL NOT BE OUT
OF THE QUESTION...ESPECIALLY OVER THE INTERIOR.
&&
.LONG TERM (THURSDAY THROUGH NEXT MONDAY)...
NEARLY ZONAL MID/UPPER LEVEL FLOW WITH SURFACE HIGH PRESSURE IN
PLACE WEDNESDAY NIGHT. THE MID/UPPER LEVEL FLOW BEGINS TO BACK WITH
THE SURFACE HIGH MOVING EAST THURSDAY AS THE NEXT SHORTWAVE AND
ASSOCIATED COLD FRONT MOVE INTO THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY. THERE CONTINUES TO BE TIMING DIFFERENCES BETWEEN
THE 12Z ECMWF AND THE LATEST GFS WITH THE COLD FRONT IMPACTING OUR
REGION. THE GFS CONTINUES TO SHOW THE COLD FRONT OUTRUNNING THE
ECMWF SOLUTION BY 12 TO 18 HOURS. FOR EXAMPLE...FRIDAY AT 18Z THE
GFS PLACES THE SURFACE LOW NEAR SAVANNAH WITH THE SOUTHWEST TRAILING
COLD FRONT ACROSS THE EASTERN BIG BEND. AT THE SAME TIME...THE ECMWF
SHOWS THE SURFACE LOW STILL BACK OVER SOUTHWEST ALABAMA WITH THE
TRAILING COLD FRONT THROUGH NEW ORLEANS. ALTHOUGH THE GFS IS
FASTER...IT SHOWS A SECONDARY WAVE DEVELOPING IN THE NORTHEAST GULF
BRINGING A SURGE OF MOISTURE AT LEAST ACROSS THE FLORIDA COASTAL
COUNTIES AND SOUTHEAST BIG BEND SATURDAY MORNING. THUS FOR NOW WILL
PLACE A CHANCE POP FOR THESE ZONES AFTER DAYBREAK SATURDAY WITH
SLIGHT POP ELSEWHERE. THE BEST CHANCE FOR POPS WILL BE DURING THE
FRIDAY/FRIDAY NIGHT TIME FRAME. THE REMAINDER OF THE WEEKEND INTO
MONDAY WILL BE DRY AS DEEP LAYER RIDGING BUILDS OVER THE REGION.
TEMPS SATURDAY WILL BE BELOW CLIMO WITH MAX TEMPS IN THE LOWER 50S
NORTHWEST TO AROUND 60 SOUTHEAST. SATURDAY NIGHT WILL SEE THE
COLDEST TEMPS OF THE EXTENDED PERIOD WITH A LIGHT FREEZE POSSIBLE
MOST INLAND LOCATIONS. OTHERWISE FOR THE REMAINING PERIODS...TEMPS
WILL BE NEAR SEASONAL LEVELS.
&&
.MARINE...WITH SEAS VERY STUBBORNLY HOLDING ON TO 8 FT AT BUOYS
42036 AND 42039 THIS AFTERNOON...HAVE RELUCTANTLY DECIDED TO EXTEND
THE SCA UNTIL 7 PM EST THIS EVENING. THEREAFTER...IT APPEARS THAT
THE PRESSURE GRADIENT WILL BE JUST STRONG ENOUGH TO SUPPORT SCEC
CONDITIONS FOR THE REST OF TONIGHT INTO EARLY TUESDAY MORNING...
BEFORE WINDS AND SEAS SUBSIDE MORE SIGNIFICANTLY THEREAFTER. BY
WEDNESDAY...WINDS AND SEAS WILL BECOME VERY LIGHT OUT OF THE NE.
&&
.AVIATION...(THROUGH 18Z TUESDAY)...VFR CONDITIONS WITH MOSTLY CLEAR
SKIES ARE FORECAST FOR THE NEXT 24 HOURS. IT WILL BE BREEZY AT TIMES
THIS AFTERNOON AT THE TERMINALS WITH WESTERLY WINDS 10-15 KT
OCCASIONALLY GUSTING TO 20 KT OR HIGHER. WINDS WILL DIMINISH TO
4-8 KT THIS EVENING. ON TUESDAY...THE PRESSURE GRADIENT LOOSENS
A BIT FROM TODAY BUT WILL STILL PRODUCE GUSTY WEST TO NORTHWEST
WINDS AT TIMES.
&&
.FIRE WEATHER...WILL UPGRADE THE FL WATCH TO A RED FLAG WARNING FOR
TUESDAY DUE TO LONG DURATIONS OF SUB-35 PERCENT RELATIVE
HUMIDITY...HIGH DISPERSIONS AND SUSTAINED WINDS NEAR 15 MPH. ACROSS
SOUTHEAST AL AND SOUTHWEST GA...MINIMUM RELATIVE HUMIDITY WILL BELOW
25 PERCENT FOR AN HOUR (REMARKS INCLUDED). WILL ISSUE A WATCH FOR
ALL FL ZONES ON WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF SUB-35
PERCENT RELATIVE HUMIDITY. MINIMUM RELATIVE HUMIDITY WILL FALL BELOW
25 PERCENT FOR ONE TO THREE HOURS ACROSS SOUTHEAST AL AND SOUTHWEST
GA WEDNESDAY AFTERNOON (REMARKS INCLUDED).
&&
HYDROLOGY...THE REGIONAL RADAR STORM TOTAL PRECIP AND GROUND TRUTH
REPORTS CONFIRMED THAT ONE TO TWO INCHES FELL OVER TWO AREAS: 1)
EXTREME SOUTHWEST GA INTO THE SOUTHEAST CORNER OF AL 2) SUWANNEE
COUNTY SOUTHWEST THROUGH LAFAYETTE AND TAYLOR COUNTIES AREAS IN
BETWEEN GENERALLY RECEIVED LESS THAN A HALF INCH.
MINOR RIVERINE FLOODING IS IMPACTING THE FOLLOWING BASINS:
1) OCHLOCKONEE: THOMASVILLE GA/TMLG1
2) KINCHAFOONEE CREEK 11 MILES EAST OF DAWSON GA/DSNG1
3) WITHLACOOCHEE: NEAR VALDOSTA GA/VDSG1
4) AUCILLA: LAMONT FL/LAMF1
5) ST MARKS: NEWPORT FL/NEPF1
6) CHOCTAWHATCHEE: CARYVILLE FL/CARF1
7) APALACHICOLA: BLOUNTSTOWN FL/BLOF1
8) CHIPOLA: MARIANNA FL/MALF1 AND ALTHA FL/ALTF1
MODERATE RIVERINE FLOODING IS AFFECTING THE FOLLOWING BASINS:
1) OCHLOCKONEE: CONCORD FL/CONF1 AND HAVANA FL/HVNF1
2) FLINT: BAINBRIDGE GA/BGEG1
MAJOR RIVERINE FLOODING IS AFFECTING THE FOLLOWING BASIN:
CHOCTAWHATCHEE: BRUCE-EBRO/BRUF1
TMLG1...15.3 FT AND FALLING THEN SECOND CREST 15.2 FT TUE NIGHT
CONF1...CRESTING 38.5 FT TODAY THEN SLOWLY FALLING
HVNF1...27 FT AND RISING TO CREST 27.8 FT TUE EVENING
BGEG1...CRESTING 27 FT TODAY...FALLING BELOW FLOOD EARLY WED MORNING
DSNG1...13.9 FT AND FALLING BELOW FLOOD EARLY THU MORNING
VDSG1...16.8 FT AND FALLING SLOWLY
LAMF1...STEADY AT 12.4 FT THROUGH TUE NIGHT THEN SLOW RECESSION
NEPF1...8.4 FT AND SLOWLY FALLING BELOW FLOOD EARLY SAT MORNING
BRUF1...CRESTING 17.1 FT TODAY THEN SLOW RECESSION
BLOF1...21.6 FT AND RISING TO CREST 21.7 FT EARLY TUE MORNING
CARF1...CRESTING 14.4 FT TODAY THEN SLOWLY FALLING
ALTF1...22.4 FT AND RISING TO CREST 24.6 FT TUE EVENING
MALF1...19.4 FT AND FALLING BELOW FLOOD THU EVENING
REFER TO THE NWS TALLAHASSEE AHPS WEB PAGE FOR ADDITIONAL DETAILS:
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=TAE
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 36 62 31 63 33 / 0 0 0 0 0
PANAMA CITY 41 62 37 63 40 / 0 0 0 0 0
DOTHAN 35 60 34 61 35 / 0 0 0 0 0
ALBANY 35 60 30 61 33 / 0 0 0 0 0
VALDOSTA 36 62 30 62 32 / 0 0 0 0 0
CROSS CITY 36 64 30 63 33 / 0 0 0 0 0
APALACHICOLA 42 61 38 60 43 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TUES AFTN ALL ZONES.
FIRE WX WATCH WED AFTN ALL ZONES.
GM...SCA UNTIL 7 PM EST THIS EVENING ALL LEGS.
&&
PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...JAMSKI
HYDROLOGY...JAMSKI/MATTSON
LONG TERM...BARRYHazardous weather outlook, Jan 25, 4:19 AM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 519 AM EST MON JAN 25 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 519 AM EST MON JAN 25 2010 /419 AM CST MON JAN 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL CONTINUE TO PULL EAST OF THE REGION TODAY BRINGING A COOLER AND DRIER AIRMASS ON GUSTY WESTERLY WINDS. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE EARLY AFTERNOON BEFORE WINDS AND SEAS SETTLE BELOW ADVISORY CRITICAL LATE IN THE AFTERNOON. A HIGH SURF ADVISORY REMAIN IN EFFECT THROUGH THE MORNING HOURS ALONG THE BEACHES OF THE EASTERN FLORIDA PANHANDLE AND SOUTH FACING BEACHES OF FRANKLIN COUNTY. SURF WILL FALL BELOW ADVISORY CRITERIA BY EARLY AFTERNOON BUT REMAIN ELEVATED BETWEEN 3 AND 5 FEET THROUGH THE AFTERNOON...ESPECIALLY ALONG THE BEACHES OF THE EASTERN FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A DRY AIRMASS AND TEMPERATURES IN THE 60S IS ANTICIPATED TO RESULT IN LOW RELATIVE HUMIDITY LEVELS BOTH TUESDAY AND WEDNESDAY AFTERNOONS. THE LOW HUMIDITY WILL AID THE SPREAD OF ANY WILDFIRES THAT DEVELOP. THE COOLER AIRMASS...DRY CONDITIONS...AND LIGHT WINDS WILL SET UP GOOD RADIATIONAL COOLING CONDITIONS TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. TEMPERATURES TUESDAY NIGHT WILL FALL INTO THE LOWER TO MIDDLE 30S FOR MANY LOCATIONS AWAY FROM THE IMMEDIATE COAST...WITH NORMALLY COLDER LOCATIONS DROPPING DOWN TO AROUND 30 DEGREES BY SUNRISE. THE LIGHT WINDS AND SMALL DEWPOINT DEPRESSIONS WILL ALSO HELP THE FORMATION OF PATCHY FROST. HIGH PRESSURE WILL PULL OFF TO THE EAST WEDNESDAY NIGHT...HOWEVER TEMPERATURES MAY STILL BRIEFLY APPROACH FREEZING FOR NORMALLY COLDER LOCATIONS ACROSS THE EASTERN HALF OF THE FORECAST AREA WITH PATCHY FROST AGAIN POSSIBLE. ANOTHER AMPLIFICATION TO THE UPPER LEVEL PATTERN WILL BRING THE NEXT COLD FRONT INTO THE SOUTHEASTERN STATES DURING FRIDAY OR FRIDAY NIGHT. A ROUND OF SHOWERS AND STORMS CAN BE EXPECTED DURING THIS TIME. STILL A BIT EARLY TO DETERMINE IF ANY SEVERE WEATHER THREAT WILL EXIST WITH THIS SYSTEM...AND THE SITUATION WILL BE MONITORED OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 1:45 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 39 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.